MathSciNet Relay Station
MathSciNet bibliographic data
MR1791145 (2001k:57020) 57M50 (30F60 32G15)
Masur, H. A.; Minsky, Y. N. Geometry of the complex of curves. II. Hierarchical structure. Geom. Funct. Anal. 10 (2000), no. 4, 902–974.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement